# SDR 127712

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N360SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- Engine: Ge CT75A2
- Engine time: 25,303 hours, 27,207 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 7889 IAD-TYS.  DURING CLIMBOUT OF IAD CREW REPORTED LOSS OF RT ENGINE POWER.  CREW DECLARED AN EMERGENCY AND RETURNED TO IAD.
